# SDR DALA2015111307013

- Difficulty date: November 12, 2015
- Submitted: November 17, 2015
- Operation: Air carrier
- Aircraft: N156DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25354
- Aircraft time: 103,807 hours, 19,484 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WINGLET DOUBLER/TRIPLER REPAIR HOLE "M" AT WS 990.2 HAS TOOLING DAMAGE. REPAIRED IAW ERA 541225-14.
